# SDR C8GA20060004

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 53,065 hours, 32,850 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,885 hours, 38,629 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Part serial: 056
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 1707 FROM PHX TO MEM.  DURING CLIMBOUT NR 2 ENGINE OIL TEMP BEGAN RISING.  INITATED ENGINE SHUT DOWN AS PRECAUTIONARY.  EMERGENCY WAS DECLARED, AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  FOUND NR 2 ENGINE OIL COOLER BAD.  REMOVED AND REPLACED OIL COOLER, OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
